On foliations in Sikorski differential spaces with Brouwerian leaves

Volume 54 / 1991

Włodzimierz Waliszewski Annales Polonici Mathematici 54 (1991), 179-182 DOI: 10.4064/ap-54-2-179-182


The class of locally connected and locally homeomorphically homogeneous topological spaces such that every one-to-one continuous mapping of an open subspace into the space is open has been considered. For a foliation F [3] on a Sikorski differential space M with leaves having the above properties it is proved that for some open sets U in M covering the set of all points of M the connected components of U ∩ L̲ in the topology of M coincide with the connected components in the topology of L for L∈ F.


  • Włodzimierz Waliszewski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image